# SDR NACA2023030100001

- Difficulty date: March 1, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,117 hours, 19,523 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,980 hours, 3,930 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAN BLADE # 29 LEADING EDGE DAMAGED, 4.5 INCHES FROM TIP. REMOVED AND REPLACED #29 FAN BLADE IAW AMM 72-31-02. ALSO #10 FAN BLADE REPLACED.
